Advertisement

On a class of semilinear parabolic equations in L1

  • G. Di Blasio
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Amann, Dual semigroups and second order linear elliptic boundary value problems, Israel J. Math. 45, 225–254 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    H. Brézis and W. Strauss, Semilinear second order elliptic equations in L1, J. Math. Soc. Japan 25, 565–590 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    M.G. Crandall, The semigroup approach to first order quasilinear equations in several space variable, Israel J. Math. 12, 108–132 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    G. Da Prato and P. Grisvard, Somme d'opérateurs linéaires et équations différentielles opérationelles, J. Math. Pures Appl. 54, 305–387 (1975)MathSciNetzbMATHGoogle Scholar
  5. [5]
    G. Di Blasio, Perturbations of second order elliptic operators and semi-linear evolution equations, Nonlinear Anal. TMA 3, 293–304 (1977)CrossRefzbMATHGoogle Scholar
  6. [6]
    G. Di Blasio, Linear parabolic evolution equations in Lp-spaces, Ann. Mat. Pura Appl. IV, 55–104 (1984)CrossRefzbMATHGoogle Scholar
  7. [7]
    F.J. Massey, Semilinear parabolic equations with L1 initial data, Indiana Univ. Math. J. 26, 399–412 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    A. Pazy, Semigroups of linear operators and application to partial differential equations, Applied Math. Sc. 44, Springer-Verlag, New York 1983CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • G. Di Blasio
    • 1
  1. 1.Dipartimento di MatematicaUniversità di Roma ‘La Sapienza’RomaItaly

Personalised recommendations